# SDR CALA2022082902198

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767
- Aircraft serial: 29452
- Aircraft time: 80,149 hours, 11,246 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Part serial: 16955
- Condition: None
- Location: M734
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B767-33-3-7000 EMER LT POWER SUPPLY M734 INOP TRANSFER REF. NON ROUTINE HX WO 1032718 AND ORIGINATED BY EMP V920570 M734 EMER LT POWER SUPPLY CHARGER REPLACED & TESTED NORMAL AS PER AMM 33-51-07 WORK ACCOMPLISHED BY MECHANIC V920570 INSPECTED BY V928691
